International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 12, December 2014 Edition [ISSN 2250-3153]


Solving Quintics and Septics by Radicals
      Mohammed A. Faggal , Daniel Lazard
Abstract: Formulas are given for solving by radicals every solvable quintic or septics. The formula for the quintics are much shorter than the preceding ones, while the formula for the septics seems the first published one. Instead of using resolvent as the preceding papers on this subject, this paper uses the factorization of the polynomials whose roots are the sum of two different roots of the input (for the quintics) or the sum of three different roots of the input (for the septics).

Reference this Research Paper (copy & paste below code):

Mohammed A. Faggal , Daniel Lazard (2018); Solving Quintics and Septics by Radicals; Int J Sci Res Publ 4(12) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1214.php?rp=P363497
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.